Please use this identifier to cite or link to this item:
|Title:||Constructing irreducible polynomials over finite fields||Authors:||Ling, San
|Issue Date:||2011||Source:||Ling, S., Ozdemir, E., & Xing, C. (2011). Constructing irreducible polynomials over finite fields. Mathematics of Computation, 81(279), 1663-1668.||Series/Report no.:||Mathematics of computation||Abstract:||We describe a new method for constructing irreducible polynomials modulo a prime number p. The method mainly relies on Chebotarev's density theorem.||URI:||https://hdl.handle.net/10356/97307
|ISSN:||0025-5718||DOI:||10.1090/S0025-5718-2011-02567-6||Rights:||© 2011 American Mathematical Society. This paper was published in Mathematics of Computation and is made available as an electronic reprint (preprint) with permission of American Mathematical Society. The paper can be found at the following official DOI: [http://dx.doi.org/10.1090/S0025-5718-2011-02567-6]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|57. Constructing irreducible polynomials over finite fields.pdf||110.28 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.